# SDR CALA2025031702846

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, CORROSION OUT OF LIMITS ON INTERCOSTAL BTW STA 294.5 TO STA 303.9 LBL 8 REQUIRE REPLACE (REF: AAR NR 1000031076) REMOVED AND REPLACED INTERCOSTAL FWD WET AREA BTW STA 294.5 TO STA 303.9 LBL 8 ALL WORK DONE IAW B737-900E ER AMM 20-60-07-913-801, DWG NO. 141A5600, SRM 51-40-05, SRM 51-40-05, SRM 51-40-02-0G-0 (WORK ACCOMPLISHED BY V945231 AND AAR QC A-40 V947834) REPLACED INTERCOASTAL MFG P/N 141A5690U1. LEFT SIDE STA295.5 TO STA 303.9 LBL 8. REFERENCE SRM 51-40-02-06-00, PAGE 1 TO 85, FIGURE 1. REMOVED AND REPLACED INTERCOSTAL FWD WET AREA BTW STA 294.5 TO 3 03.9 LBL 8 ALL WORK DONE IAW B737-900ER AMM 20-60-07-913-801, DR W. NO 141A5600, SRM 51-40-05, SRM 51-40-02-0G-0.
